# SDR ASAA2025061458741

- Difficulty date: June 14, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 62,500 hours, 18,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 FOUND L-2 DOOR INTERIOR AND EXTERIOR LIGHTS FIALED BOTH BATTERY LIFE TESTS. GROUNDED - YES. REMOVED AND REPLACED M1673 EMERGANC LIGHT BATTERY PACK REF 33-51-06-960-805. NO OTHER DISCREPANCIES NOTED.
